# SDR DALA2020010700096

- Difficulty date: January 7, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK-OPEN HOLE HFEC INSPECTION FOUND CRACKING IN LH STA955 FAIL SAFE STRAP AS MARK PER W/C 5312-01170-05 STEP 10 AND TO REPAIR THE FAIL SAFE STRAP IN ACCORDANCE WITH EM 5312-01170 SECTION 10A PRIOR TO FURTHER FLIGHT.C/A LH STA955 CRACKED FAIL SAFE STRAP REPAIRED REFER TO W/C 5312- 01170-10A-02. (1434490)
